# SDR DL72L001226

- Difficulty date: June 28, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- Aircraft time: 72,492 hours, 48,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER, FOUND LEFT FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOP.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  CHECKS GOOD PER MM.
